43 4

Anaphylactic shock caused by intramuscular injection of midazolam during the perioperative period

Title
Anaphylactic shock caused by intramuscular injection of midazolam during the perioperative period
Author
김동원
Keywords
Anaphylaxis; Intramuscular injections; Midazolam
Issue Date
2016-10
Publisher
Korean Society of Anesthesiologists
Citation
Korean Journal of Anesthesiology, v. 69, NO. 5, Page. 510-513
Abstract
Although anaphylactic shock during the perioperative period is rare, it can be lethal due to severe cardiovascular and respiratory collapse. Midazolam is generally used as premedication for relieving anxiety about the operation, and the danger of anaphylactic shock after intramuscular injection is not widely recognized. We report the first case of anaphylactic shock occurring during the perioperative period after intramuscular injection of midazolam. Since anaphylactic shock after intramuscular injection can be of slow onset, the operation should be delayed if an anaphylactic reaction is suspected, even if the symptoms are limited. In addition, anesthesiologists should be prepared for the occurrence of anaphylaxis at any time in the perioperative period.
URI
https://ekja.org/journal/view.php?doi=10.4097/kjae.2016.69.5.510http://repository.hanyang.ac.kr/handle/20.500.11754/98968
ISSN
2005-6419; 2005-7563
DOI
10.4097/kjae.2016.69.5.510
Appears in Collections:
COLLEGE OF MEDICINE[S](의과대학) > MEDICINE(의학과) > Articles
Files in This Item:
Anaphylactic shock caused by intramuscular injection of midazolam during the perioperative period.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE